Free Shipping Available

GNP® Cetirizine 10mg Allergy Tablets- 90ct

In Stock

Total price updated to $15.41

SKU: A10005584

$15.41

Total price updated to $15.41

1 Count • item / $15.41

Selected quantity: 1. You can adjust the quantity using the minus and plus buttons, or enter a custom quantity in the input field.

Quantity

BBB Accredited Business logo
LegitScript Certification badge

  • Temporarily relieves symptoms due to hay fever or other respiratory allergies
  • Temporarily relieves runny nose, sneezing, itchy, watery eyes and itching of the nose or throat
  • Compare to Zyrtec

Description:

Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itchy, watery eyes, itching of the nose or throat.

Directions

Adults and children 6 years and over: 1 tablet daily depending upon severity of symptoms; do not take more than 1 tablet in 24 hours. Adults 65 years or older: ask a doctor. Children under 6 years: ask a doctor. Consumers with liver or kidney disease: ask a doctor.

Ingredients

Active Ingredient: Cetirizine HCl 10mg. Inactive ingredients: corn starch, FD&C blue no. 1 aluminum lake, hypromellose, lactose monohydrate, magnesium stearate, polydextrose, polyethylene glycol, povidone, titanium dioxide, triacetin

Warnings

Do Not Use - if you have ever had an allergic reaction to this product or any of its ingredients or to an antihistamine containing hydroxyzine. 

Ask a Doctor before use - if you have liver or kidney disease. Your doctor should determine if you need a different dose. 

Ask a Doctor or Pharmacist before use - if you are taking tranquilizers or sedatives.  

When using this product - drowsiness may occur, avoid alcoholic drinks - alcohol, sedatives, and tranquilizers may increase drowsiness, be careful when driving a motor vehicle or operating machinery. 

Stop use and ask a doctor - if an allergic reaction to this product occurs. Seek medical help right away. 

If breast-feeding: not recommended - If pregnant: ask a health professional before use. 

Keep out of reach of children. In case of overdose, get medical help or contact Poison Control Center right away.

Our team of customer service experts are here to help. Give us a call for assistance at1-800-748-7001for product support and questions.